MAUDE Adverse Event Report: DEPUY MITEK LLC US LUPINE ORTHOCORD; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE

DEPUY MITEK LLC US LUPINE ORTHOCORD; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Catalog Number 210712
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/12/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: as of this date, the device has not been returned for evaluation; therefore, the reported condition cannot be confirmed and/or duplicated, and no conclusion can be drawn at this time.The complaint device was discarded by the customer, therefore not returned to depuy synthes and unavailable for a physical evaluation.A manufacturing record evaluation was performed for the finished device lot number (10675b), and no non-conformance was identified.Based on the current available information, we cannot determine a root cause for the reported failure.If additional information is received in the future, we will reopen the complaint and perform the investigation as appropriate.It has been determined that no corrective and/or preventative action is proposed and there is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: product number : 210712 lot number : 10675b there was no non-conformance regarding this lot.Manufacturing date: 04-feb-2025 expiration date: 31-jan-2028 device history batch: null device history review: product number : 210712 lot number : 10675b there was no non-conformance regarding this lot.Manufacturing date: 04-feb-2025 expiration date: 31-jan-2028.E1: the reporter¿s complete facility address was not provided.
 
Event or Problem Description
It was reported that during an unspecified arthroscopic procedure the lupine br ds w/orthcrd anchor device tip of the anchor broke off.Removed all the broken parts.Another device was used to complete the procedure.There was no delay in the procedure reported.There were no adverse patient consequences reported.All available information has been disclosed.

Brand Name
LUPINE ORTHOCORD
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
Manufacturer Contact
elba bello
325 paramount drive
raynham, MA 02767
9083863534
MDR Report Key25537202
Report Number1221934-2026-02646
Device Sequence Number15801473
Product Code MBI
UDI-Device Identifier10886705001101
UDI-Public(01)10886705001101(10)10675B(17)280131
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K040827
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number210712
Device Lot Number10675B
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2026
Initial Report FDA Received Date06/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown